Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had miscarriage. Diagnosed as TB in uterus. Taking akt-2 and zovirax 400mg for herpes. What's going on?

Hello,I had a miscarriage after 2 mnths of pregnancy in july 2011.i m diagnosed with TB in uterus.I started my treatment 2mnths back.I took AKT-4 and now i m taking akt-2.My LFT reports are normal but after one month of taking akt-4 , CMV IGG, SERUM was 8.87 and now after 2 months CMV IGG,SERUM, IS 14,47.WHAT DOES THIS INDICATE?In the second month i took zovirax 400mg for treatment of Herpes.the tests are -ve for herpes now.Is TB getting cured or the infection is increasing?
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

CMV IgG is conducted to diagnose any past or currently active cytomegalovirus infection (CMV). Your values show a gradual rise of the values which are seen in an active CMV infection. I would advise you to kindly meet your doctor and seek trestment for the infection at the earliest.

Based on the information provided I cannot comment on the herpes or TB infections, so please speak to your doctor about your response to the current advised treatment regimen as well.

Hope this helps.

Best wishes.
Answered: Thu, 5 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor